# SDR DLM88070736

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 53,491 hours, 43,186 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF  (APPROX 60 SECOND) ALL 3 LAV SMOKE DETECTORS SOUNDED FA'S AND PAX'S REPORTED SMOKE SMELL AND HAZE EMERG  RETURN TO ATL.  FOUND OIL CONTAMINATION IN APU INLET.  LK CKD APU.  FOUND B-NUT LEAKING ON OIL LINE AFT FILTER MODULE.  TIGHTENED SAME.  LK CK GOOD.  REMOVED LOWER DOOR ASSY CLEANED INLET AND DOOR ASSY.  REPLACED SEPARATOR BAGS AND CLEANED OIL FROM DUCTS.  PERFORMED FULL DUCT  BURNOUT OPN 5089.  RAN ENGS TO T/O PWR SEVERAL TIMES.  ALL CK GOOD, BORO OF 6TH  7TH STG COMPRESSOR ON BOTH ENGS CKD GOOD.  NO OIL PRESENT.
